anyone had trouble with taking the herbal supplement Zantrex-3? I've experienced nausea, nervouseness, shaking, and chest pains. Does anyone know what causes this? Because I've taken Xenadrine,Hydroxycut AND other Ephedrine-based products, but have felt fine in the past. Need to lose weight fast, but am wary of continuing to take this supplement. HELP!
Hey guys, I started taking them today, and i felt the same symptoms, but i didn't with the others, so I read the back again, and it says to take 1 instead of two, so i'm going to try that for tomorrow and see if i feel any better...
Try to take 1 pill a day for about a week.To let it get into your system.Make sure you eat after you take them.Try to eat a good amount, not just an apple or a slice of toast..And dont drink any can drinks.Take it slow and in my case it took about 3 weeks for me to see the weight start coming off...Just listen to your body.I never had any chest pains, so BigMomma if you have those again stop taking them.
I took it for awhile and for the first couple of days, I was kind of jittery. It went away, but it was not worth it for me b/c this product did nothing for me. It was a waste of $50. Maybe you will have better luck w/it.